Why does prometrium (micronized progesterone) make you sleepy?

See below. Prometrium (micronized progesterone) which is a Progesterone also causes muscle relaxation - so this is one theory as to why it makes you sleepy.

Related Questions

Do I have medication side effects or something worse? Been feeling dizzy, unable to concentrate, sleepy all day and flushed for a week - prometrium (micronized progesterone)

Let me help you. While most women have no problems with prometrium, (micronized progesterone) side effects may occur during treatment. The most common side effects include dizziness, headaches, and cramping. Potentially dangerous side effects are also possible. If you develop any of these serious side effects of prometrium, (micronized progesterone) such as migraines or yellowing of the skin, contact your healthcare provider right away. Read more...

Can prometrium (micronized progesterone) make a cyst larger?

No. There is no reason and no real way for Prometrium (micronized progesterone) to cause any kind of ovarian cyst to grow. Cysts may grow larger, but it is not caused by the prometrium (micronized progesterone). Read more...

What does prometrium (micronized progesterone) do for 62 yr old post menopause, will it cause any side effects?

Nothing. Prometrium (micronized progesterone) is a synthetic progesterone. It needs estrogen to work. At age 62, after menopause, estrogen production is low and Prometrium (micronized progesterone) will generally not have any effect. The question is why would one take Prometrium (micronized progesterone) at age 62? I cannot think of reason! Read more...